# SDR 2023FA0000835

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: General aviation
- Aircraft: N613GF
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258440
- Aircraft time: 9,629 hours, 5,525 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mixing Valve
- Part number: 321378811
- Part serial: 1742
- Condition: Stuck
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AS FLIGHT CREW BEGAN DESCENT FROM FL380 TO THEIR DESTINATION AIRPORT KBOW CABIN ALTITUDE BEGAN TO CLIMB AND HIGH CABIN ALTITUDE WARNING HORN CAME ON . CABIN OXYGEN MASKS DID DEPLOY AND FLIGHT CREW DID DON THEIR OXYGEN MASKS. FLT CREW BEGAN RAPID DESCENT TO BELOW 10,000 FT AND COMPLETED THEIR APPROACH TO DESTINATION WITHOUT FURTHER INCIDENT. THERE WERE PASSENGERS ON BOARD THAT DID ALSO DON THEIR OXYGEN MASKS AND AFTER COMPLETION OF THE FLIGHT DID NOT REPORT ANY INJURIES OR ILL EFFECTS. AFTER REVIEW BY MAINTENANCE PERSONNEL IT WAS DETERMINED THE CAUSE OF THE CABIN DE-PRESSURIZATION WAS A STUCK LH PRESSURIZATION MIXING VALVE, STUCK IN THE OPEN POSITION.
